Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Suffering from high fever, body ache and chills. Developed rashes and swelling in wrist. Cause for symptoms?

2 weeks ago with no symptons I had chills and aches and pains in my arms and legs out of no where, when to bed and woke a couple of hours later with very high fever , next morning apart from the aches and pains and being lethargic , I was ok, this has been the same for the last 2 weeks. Yesterday I woke up with rash on my legs and arms and even though the rash hasn t gotten worse I now have swelling in my wrists and feet and the rash is starting to feel itchy in different places... DR said doesnt know my blood pressure was 105/65- He said if I get a fever to go back
Asked On : Tue, 1 Jan 2013
Answers:  1 Views:  373
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hello fabyde, thses are viral symptoms so do not worry it will take time .Take medicine like paracetamol plus nimuslid combination and antiallergic medicine with this . you can use antibiotics but first go for complete blood test. use cefixime 200 mg twice dasily for 3-5 days.
Answered: Wed, 2 Jan 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor